# SDR SWAA2022032974866

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT #2 LH CAP STRIP HAS CORROSION ON BOTTOM SIDE / RECEIVED NEW FWD CARGO COMP. #2 L/H CAP STRIP IAW AIPC 25-52-10-01 ITEM 80; A TAG# WN8933
